Ob-Gyn questions? Ask a gynecologist online.
Hello from JustAnswer.
The most likely cause of this would be the Beyaz, itself. Essentially, these couple days of brown spotting are a missed period. All birth control pills can cause an occasional absent or light period. The exact frequency will vary according to the composition of the respective birth control pills, and for Beyaz, a missed period occurs in about 6-10% of women taking Beyaz.
In general, a missed period in a woman taking birth control pills is not a serious problem. The only reason that it is a potential concern is that it also may occur in the rare woman who gets pregnant while taking birth control pills. Since birth control pills are very effective when taken regularly, with pregnancy happening in <1% of women, it is much less likely that a missed period could be due to pregnancy, but since it is a possibility, it is recommended that a pregnancy test be done when there is a missed or very light period. If the pregnancy test is negative, then there is no further reason for concern, and you should continue the Beyaz on schedule.
If you find that you are missing many periods, then you can discus with your doctor whether you should chang to a different birth control pill, but there is no urgency to have that discussion.
If I can provide any additional information, please let me know.